# SDR DALA12012725637

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 54,105 hours, 18,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED SEAT 20C, SEAT MOUNTED EMERGENCY LIGHT DID NOT ILLUMINATE WHEN TESTS.  RECONNECTED CONNECTOR IN SEB COVER.  CHECKED NORMAL.  REF AMM 33-51.  OK FOR SERVICE.
